| Model Number |
BF-MP190F |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the evis exera iii bronchofibervideoscope displayed a b30 error (scope communication error code).The reported malfunction occurred during inspection for use prior to an unspecified procedure.There were no reports of patient harm.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.The scope received with no image err b30 due to fluid invasion at the scope connector.A root cause could not be identified.Based on the results of the investigation, it is likely component failure without any design or manufacturing issue led to the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.